Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 121, NWS Indianapolis, IN

August 10, 20206 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 10, 2020, 8:01 PM EDT for 6 counties in Indiana. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 8:01 PM EDT (00:01 UTC)
Expired
Aug 10, 2020, 9:00 PM EDT
In force
59 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:05 PM EDTTSTM WND DMG1 S Princes Lakes, INTREES DOWN INTO POWER LINES AT BEECH TREE AND NINEVEH. TIME ESTIMATED FROM RADAR. 18 OTHER REPORTS OF TREES DOWN ACROSS BROWN COUNTY.
Aug 10, 8:30 PM EDTTSTM WND DMGHope, INSCATTERED POWER OUTAGES HAVE OCCURRED FROM THUNDERSTORM WIND DAMAGE IN HOPE.
Aug 10, 8:30 PM EDTTSTM WND DMGTaylorsville, INSCATTERED POWER OUTAGES HAVE OCCURRED FROM THUNDERSTORM WIND DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 7:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS53 KIND 110001
SVRIND
INC005-013-071-079-093-105-110100-
/O.NEW.KIND.SV.W.0121.200811T0001Z-200811T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
801 PM EDT Mon Aug 10 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Monroe County in south central Indiana...
  Brown County in south central Indiana...
  Bartholomew County in central Indiana...
  Lawrence County in south central Indiana...
  Jackson County in south central Indiana...
  Western Jennings County in southeastern Indiana...

* Until 900 PM EDT.

* At 801 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles north of Nashville to 12 miles east of
  Bloomfield, moving southeast at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Columbus, Seymour, Bedford, Brownstown, Nashville, Edinburgh,
  Mitchell, Hope, Crothersville, Oolitic, Medora, Elizabethtown,
  Hartsville, Clifford, Jonesville, Peoga, Newbern, Smithville,
  Tunnelton and Gnaw Bone.

This includes Interstate 65 between mile markers 37 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3886 8669 3898 8668 3934 8622 3935 8568
      3913 8569 3881 8578 3874 8585 3873 8589
      3875 8590 3875 8598 3877 8598 3876 8603
      3878 8609 3876 8614 3878 8620 3876 8628
      3869 8631 3869 8645
TIME...MOT...LOC 0001Z 307DEG 28KT 3933 8619 3896 8671 

HAIL...<.75IN
WIND...70MPH
 
$$

NIELD
2 follow-up statements
350 
WWUS53 KIND 110032
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
832 PM EDT Mon Aug 10 2020

INC005-013-071-079-093-105-110100-
/O.CON.KIND.SV.W.0121.000000T0000Z-200811T0100Z/
Monroe IN-Brown IN-Bartholomew IN-Lawrence IN-Jackson IN-Jennings IN-
832 PM EDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN MONROE...BROWN...BARTHOLOMEW...LAWRENCE...JACKSON
AND WESTERN JENNINGS COUNTIES...

At 832 PM EDT, severe thunderstorms were located along a line
extending from near Columbus to near Bedford, moving southeast at 30
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Columbus, Seymour, Bedford, Brownstown, Nashville, Edinburgh,
Mitchell, Hope, Crothersville, Oolitic, Medora, Elizabethtown,
Hartsville, Clifford, Jonesville, Peoga, Newbern, Smithville,
Tunnelton and Gnaw Bone.

This includes Interstate 65 between mile markers 37 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3886 8669 3898 8668 3934 8622 3935 8568
      3913 8569 3881 8578 3874 8585 3873 8589
      3875 8590 3875 8598 3877 8598 3876 8603
      3878 8609 3876 8614 3878 8620 3876 8628
      3869 8631 3869 8645
TIME...MOT...LOC 0032Z 307DEG 28KT 3919 8595 3882 8647 

HAIL...<.75IN
WIND...70MPH
 
$$

NIELD
413 
WWUS53 KIND 110043
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
843 PM EDT Mon Aug 10 2020

INC105-110052-
/O.CAN.KIND.SV.W.0121.000000T0000Z-200811T0100Z/
Monroe IN-
843 PM EDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central Indiana. A Severe Thunderstorm Watch also remains in effect
until 100 AM EDT for central, south central and southeastern Indiana.

LAT...LON 3881 8662 3899 8643 3899 8632 3905 8632
      3906 8637 3934 8612 3935 8568 3913 8569
      3881 8578 3874 8585 3873 8589 3875 8590
      3877 8598 3876 8603 3878 8610 3876 8614
      3878 8620 3876 8628 3869 8631 3869 8645
TIME...MOT...LOC 0042Z 299DEG 23KT 3922 8589 3880 8642 

$$

INC005-013-071-079-093-110100-
/O.CON.KIND.SV.W.0121.000000T0000Z-200811T0100Z/
Brown IN-Bartholomew IN-Lawrence IN-Jackson IN-Jennings IN-
843 PM EDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN BROWN...BARTHOLOMEW...LAWRENCE...JACKSON AND WESTERN
JENNINGS COUNTIES...

At 842 PM EDT, severe thunderstorms were located along a line
extending from Columbus to near Bedford, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbus, Seymour, Bedford, Brownstown, Nashville, Edinburgh,
Mitchell, Hope, Crothersville, Oolitic, Medora, Elizabethtown,
Hartsville, Clifford, Jonesville, Newbern, Tunnelton, Gnaw Bone,
Bartlettsville and Vallonia.

This includes Interstate 65 between mile markers 37 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3881 8662 3899 8643 3899 8632 3905 8632
      3906 8637 3934 8612 3935 8568 3913 8569
      3881 8578 3874 8585 3873 8589 3875 8590
      3877 8598 3876 8603 3878 8610 3876 8614
      3878 8620 3876 8628 3869 8631 3869 8645
TIME...MOT...LOC 0042Z 299DEG 23KT 3922 8589 3880 8642 

HAIL...<.75IN
WIND...60MPH
 
$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:07 PM EDT, 54 minutes earlier.

Area forecast discussion, Aug 10, 7:07 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
707 PM EDT Mon Aug 10 2020

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 340 PM EDT Mon Aug 10 2020

Severe weather is likely this evening with the main threat being
damaging winds across the region. An unsettled pattern remains for
much of the forecast period leading to daily chances for rain and
storms.

&&

.MESOSCALE /7 PM EDT to 9 PM EDT Tonight/...
Issued 645 PM EDT Mon Aug 10 2020

Satellite imagery continues to show the intense line of
convection approaching Central Indiana, now extending from Near
Frankfort southwest through Rockville. The forward propagation has
been steady to the southeast, and expect an arrival into the Indy
metro area just after 7 PM. Satellite imagery the last hour has
indicated some decrease in the vertical component to the cumulus
field overhead; however, still considerable energy exists in near
surface environment with CAPE values hovering around 4K J/KG.
Flow remains uniform ahead of the gust front out of the southwest
with speeds hovering around 15 to 20 kts, and ample low- level
moisture as dewpoints remain in the mid 70s. A few locations are
even flirting with the upper 70s to 80 deg dewpoints, which for
this time of year is common due to the evapotranspiration that
will occur from vegetation. This high- volume of low-level
moisture is helping to further juice an already unstable
atmosphere as a potent cold pool associated with the intense line
of severe storms maintains itself. Gusts from the storms has been
hovering in the 50 to 70 mph range as it is arriving in West
Central Indiana, and expect this to persist as it pushes towards
the Indy Metro area. Given the very unstable atmosphere coupled
with very saturated low- levels, expect lightning production to be
efficient with very heavy downpours. This will further aid in
severe wind to occur as the higher winds aloft easily filter to
the surface and maintain the potency of the convective line.

Again timing into the Indy metro area will be just after 7pm.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 338 PM EDT Mon Aug 10 2020

...Significant Severe Weather with Widespread Damaging Winds to
Impact central Indiana This Evening...

After the stormy start to the morning for some...skies had cleared
across central Indiana. With deep moisture and strong heating...
temperatures have shot up into the mid and upper 80s over much of
the forecast area as of 19Z. Low 90s had developed along the Wabash
Valley. With oppressive dewpoints ranging from the mid 70s to near
80...heat indices were in the 90s and low 100s currently.

The focus for the next several hours is on a high confidence...high
impact derecho with widespread damaging winds that began early this
morning in the northern Plains and now sits in eastern Iowa and
western Illinois. The amount of observed wind reports in excess of
90 mph from this complex over Iowa is for lack of a better term...
alarming. The airmass this afternoon has the feel of a capped powder
keg and mesoanalysis shows that SBCAPEs have surged since late
morning...and are now in excess of 5000 j/kg. With a few more hours
of heating...these values are likely to only increase ahead of the
approaching convective complex. In addition...mid level lapse rates
have increased to near 8 C/km immediately downwind of the derecho
and now into our western counties. The complex has a well developed
cold pool that will keep its engine running for the next several
hours.

In an nutshell...the airmass downstream of the convective complex
supports a continued high confidence in severe weather across
northern and central Illinois and by this evening...across the
forecast area as the complex is likely to pivot and follow the theta-
e ridge and instability gradient right into central Indiana. All
severe threats are on the table but clearly...the damaging wind
concerns are greatest considering what has already taken place...a
strengthening westerly low level jet and the amount of instability
already in place across the area. Timing for greatest impacts will
be from northwest to southeast from 22Z through 02-03Z. In addition
to the severe weather concern... flooding will become a
threat...particularly in areas that saw 1-2 inches this morning.
Also...derechos tend to be prolific lightning producers and the
approaching convective cluster certainly appears to be just that.

Should see convection diminish in coverage after midnight...although
the presence of the westerly 850mb jet at least initially in the
overnight may enable a backbuilding component to convection. Will
maintain chance pops through the overnight although the greater risk
for rain is the first half of the night.

Temps...did not stray from NBM guidance too much as lows should fall
back into the upper 60s and lower 70s overnight in wake of the
convective complex.

&&

.SHORT TERM /Tomorrow through Thursday/...

Issued at 340 PM EDT Mon Aug 10 2020

The area will wit under an unsettle pattern for the short term as
a couple of disturbances move overhead. This will lead to daily
chances of scattered rain and storms. Best PoPs at the moment are
for late tomorrow through Wednesday... could possibly see a weak
surface low pass through bringing in the rain. Temperatures look
to be near to slightly above normal with highs in the mid 80s and
lows in the upper 60s.

&&

.LONG TERM /Thursday Night through Monday/...

Issued at 340 PM EDT Mon Aug 10 2020

A couple of disturbances look to impact the area in the long term,
prompting daily rain chances. Models show a cold front passing
through the area sometime Sunday to Monday... should get a better
idea on timing as it gets closer. Temperatures will be near
normal. Largely accepted guidance as it looked reasonable.

&&

.AVIATION (Discussion for the 110000Z TAF Issuance)...
Issued at 716 PM EDT Mon Aug 10 2020

Poor flying conditions in convection expected early in the period,
then generally VFR.

Convection will continue to move across mainly the southern sites
for the first few hours of the TAF period. After a lull, additional
convection is possible overnight. Used VC or TEMPO as appropriate.
Additional convection is possible on Tuesday, but confidence is not
high enough to add into the TAF at the moment.

Generally VFR conditions are expected outside convection, but will
watch for the possibility of some MVFR conditions Tuesday morning.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...KH
MESOSCALE...Beachler
NEAR TERM...Ryan
SHORT TERM...KH
LONG TERM....KH
AVIATION...50
Hazardous weather outlook, Aug 10, 2:44 PM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
244 PM EDT Mon Aug 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-111845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
244 PM EDT Mon Aug 10 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Severe thunderstorms expected this evening.

Hazards: Widespread damaging winds likely, frequent lightning, and
heavy rain that may lead to localized flooding.

Timing: Primarily 6 to 11 PM. A second wave of storms may produce
primarily heavy rain across southwestern portions of central Indiana
after 3 AM.

Discussion: An approaching cold front has produced an extremely
strong line of severe thunderstorms to our northwest. This line of
storms is expected to move across portions of central Indiana in the
6 to 11 PM time frame, with widespread damaging winds likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Periodic thunderstorms are possible each day. Lightning and
heavy rain are possible with any thunderstorm.

Discussion: A front will linger in the area through the week,
keeping chances for thunderstorms in the forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

.STORM MOTION STATEMENT...

Storm motion is expected to be from the west northwest at 50-55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Aug 10, 7:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
753 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     3 WNW HOMECROFT         39.69N 86.18
Local storm report, Aug 10, 7:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     ANDERSON                40.09N 85.69W
08/10/2020                   MADISON            IN   EMERGENCY MNGR

            THUNDERSTORM WINDS HAVE CAUSED OVER
Local storm report, Aug 10, 7:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     PENDLETON               40.00N 85.74W
08/10/2020                   MADISON            IN   PUBLIC

            THUNDERSTORM WINDS HAVE CAUSED POWER OUTAGES
            IN THE PENDLETON AREA PER EMERGENCY MANAGER.

&&

BHH
Local storm report, Aug 10, 7:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     COUNTRY CLUB HEIGHTS    40.13N 85.69W
08/10/2020                   MADISON            IN   PUBLIC

            APPROXIMATE LOCATION. RECEIVING REPORTS OF
            TREES AND POWER LINES AND A FEW SHINGLES AND
            SIDING OFF A BUSINESS IN NORTHERN ANDERSON
            AND FRANKTON INDIANA.

&&
Local storm report, Aug 10, 8:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
800 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     FRANKTON                40.22N 85.77W
08/10/2020                   MADISON            IN   EMERGENCY MNGR

            APPROXIMATE LOCATION. RECEIVING REPO
Local storm report, Aug 10, 8:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     COUNTRY CLUB HEIGHTS    40.13N 85.69W
08/10/2020                   MADISON            IN   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            COUNTRY CLUB HEIGHTS. APPROXIMATE LOCATION.
            RECEIVING REPORTS OF TREES AND POWER LINES
            AND A FEW SHINGLES AND SIDING OFF A BUSINESS
            IN NORTHERN ANDERSON AND FRANKTON INDIANA.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:16 PM EDTFlash Flood WarningINDBrown, Greene, Johnson, Monroe, Morgan59 min
Aug 10, 8:26 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Sullivan64 min
Aug 10, 8:58 PM EDTSevere Thunderstorm WarningINDJackson, Jennings47 min
Aug 10, 9:04 PM EDTFlash Flood WarningINDJackson56 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.